# SDR PCSA2011041501

- Difficulty date: April 14, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N905AJ
- Make and model: Boeing 727231
- Aircraft serial: 21989
- Aircraft time: 55,524 hours, 33,712 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 1G309
- Part serial: 964
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AT FL270 ENGINE NR 3 START VALVE ILLUMINATED.  ACCOMPLISHED SUPPLEMENTAL PROCEDURES.  SHUT DOWN NR 3 ENGINE.  ACCOMPLISHED ABNORMAL ENGINE SHUTDOWN CHECKLIST ON GENERATOR INOP CHECKLIST AND ONE ENGINE INOP LANDING CHECKLIST AND WINDMILLED ENGINE SUPPLEMENTAL PROCEDURE.  NO FUEL DUMP REQUIRED.  WINDMILLING TIME 30 MINS AND OIL PRESSURE NEVER WENT BELOW 15 PSI.  MAINTENANCE REPLACED NR 3 STARTER VALVE AND PRESSURE SWITCH AND PERFORMED A GOOD OPERATIONAL CHECK PER THE AMM.
